# SDR ASOA05177

- Difficulty date: February 2, 2005
- Submitted: April 7, 2005
- Operation: Air carrier
- Aircraft: N633AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 344
- System (JASC): 5714 · Wing, Center Box
- Part: Angle
- Condition: Cracked
- Location: Wingbox
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN YUL, THE ANGLE IN THE WING BOX AT FS 28 RT WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE ANGLE IN THE WING BOX AT FS 28 RT IAW SRM 51-25-01.  (M)
